# SDR FDEA200905131640

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cap
- Part number: AVB7506501
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT, CRACK APPROXIMATELY 1.5 INCHES LONG FOUND ON THE LT SIDE PYLON UPPER CAP ON RADIUS BETWEEN YID=408 TO YID=410.  COMPLIED WITH EA 1-5410-127853, THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
